# SDR ASOA20130823100

- Difficulty date: August 23, 2013
- Submitted: August 27, 2013
- Operation: Air carrier
- Aircraft: N13979
- Make and model: Emb EMB-145LR
- Aircraft serial: 145181
- Aircraft time: 33,406 hours, 25,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 744436
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, THE SEAT 12BC EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.   R & R EMERGENCY EXIT & OPS CHECKED SUCCESSFUL.  ACFT RETURNED TO SERVICE.
